# SDR DXTA2022032859010

- Difficulty date: March 28, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N237QS
- Make and model: Cndair CL600*
- Aircraft serial: 6127
- Aircraft time: 3,087 hours, 1,726 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Unknown
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAP RETRACTION: FLAPS WOULD NOT RETRACT FROM 20DEGREES. NO B3 CODE FOUND.  REMOVED LH & RH FLAP ASYMMETRY BRAKE ASSYS. NEEDS OK TO INSTALL
OK TO INSTALL LH & RH FLAP ASYMMETRY BRAKE ASSYS S INSTALLED LH & RH FLAP ASSYMETRY BRAKE ASSYS IAW CL650 MM 27-51-07-000-801
OPERATIONAL TEST REQUIRED IAW CL650 MM 27-54-00-710-801
PERFORMED OPS CHECK OF FLAP OF THE FLAPS AND ASYMMETRY BRAKE ASSYS IAW CL650 MM 27-54-00-710-801
OPERATIONAL TEST OF FLAPS AND ASYMMETRY BRAKE ASSYS IS SATISFACTORY
